# SDR SIMA20150513006

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 25,466 hours, 21,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMER LIGHT FAILS TO ILLUMINATE.  R & R FWD AISLE EMER LIGHT BULB IAW AMM 33-50-08.  OPERATIONAL CHECKED GOOD.
